Announcement

Collapse
No announcement yet.

Can steriods cause punctal plug lose?

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Can steriods cause punctal plug lose?

    I saw my first ophthalmologist last Monday who started me on a course of steroid eye drops. I started these on Thursday. My eyes started to feel good. However today Sunday my eyes were sore again and I have noticed I have lost a punctal plug this time in my left eye. It had been in place for about 6 months. Can steroid eye drops cause this? Or is it likely a coincidence?

  • #2
    I guess its probably just coincidence, But I am concerned whether this will effect the rest of my steroid course. I am on a 4 week course tapering off. I need to book a follow up in 3 weeks time before the steroid course finishes. Concerned whether I should book it earlier due to the plug lost of stick it out.

    Comment


    • #3
      Coincidence.... but get the plug replaced if it was helping

      Comment

      Working...
      X

      Debug Information